MathSciNet Relay Station
MathSciNet bibliographic data
MR1851184 41A65 (34A60 41A52 49J53)
Cannarsa, Piermarco; Peirone, Roberto Unbounded components of the singular set of the distance function in $\Bbb R\sp n$. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4567–4581 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement